Articles written in Proceedings – Mathematical Sciences
Volume 111 Issue 4 November 2001 pp 415-437
This paper surveys the existing literature on homogeneous operators and their relationships with projective representations of
Volume 116 Issue 2 May 2006 pp 137-146 Regular Articles
There has been a surge of interest of late in an old result of Nyman and Beurling giving a Hilbert space formulation of the Riemann hypothesis. Many authors have contributed to this circle of ideas, culminating in a beautiful refinement due to Baez-Duarte. The purpose of this little survey is to dis-entangle the resulting web of complications, and reveal the essential simplicity of the main results.
Volume 131, 2021
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode